Please use this identifier to cite or link to this item:
Title: Generalized interlacing inequalities
Authors: Li, CK
Poon, YT
Sze, NS 
Keywords: eigenvalues
Hermitian matrices
interlacing inequalities
numerical ranges
Issue Date: 2012
Publisher: Taylor & Francis
Source: Linear and multilinear algebra, 2012, v. 60, no. 11-12, p. 1245-1254 How to cite?
Journal: Linear and multilinear algebra 
Abstract: We discuss some applications of generalized interlacing inequalities of Ky Fan to the study of (a) some classical matrix inequalities and (b) matrix problems in quantum information science.
ISSN: 0308-1087
EISSN: 1563-5139
DOI: 10.1080/03081087.2011.619534
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Apr 23, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.